Rocky Mountain Journal of Mathematics

Covariant Completely Positive Maps and Liftings

Alexander Kaplan

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 23, Number 3 (1993), 939-946.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072533

Digital Object Identifier
doi:10.1216/rmjm/1181072533

Mathematical Reviews number (MathSciNet)
MR1245456

Zentralblatt MATH identifier
0796.46042

Citation

Kaplan, Alexander. Covariant Completely Positive Maps and Liftings. Rocky Mountain J. Math. 23 (1993), no. 3, 939--946. doi:10.1216/rmjm/1181072533. https://projecteuclid.org/euclid.rmjm/1181072533


Export citation

References

  • W.B. Arveson, Notes on extensions of $C^*$-algebras, Duke Math. J. 44 (1977), 329-355.
  • B. Blackadar, $K$-theory for operator algebras, MSRI Publications #5, Springer-Verlag, New York, 1986.
  • M.-D. Choi, A simple $C^*$-algebra generated by two finite-order unitaries, Canad. J. Math. 31 (1979), 867-880.
  • M.D. Choi and E.G. Effros, The completely positive lifting problem for $C^*$-algebras, Ann. Math. 104 (1976), 585-609.
  • J. Cuntz, Simple $C^*$-algebras generated by isometries, Comm. Math. Phys. 57 (1977), 173-185.
  • G.G. Kasparov, Hilbert $C^*$-modules: Theorems of Stinespring and Voiculescu, J. Operator Theory 4 (1980), 133-150.
  • W.L. Paschke, Inner product modules over $B^*$-algebras, Trans. Amer. Math. Soc. 182 (1973), 443-468.
  • V. Paulsen, A covariant version of \et, Mich. Math. J. 29 (1982), 131-142.
  • G.K. Pedersen, $C^*$-algebras and their automorphism groups, Academic Press, London, New York, San Francisco, 1979.
  • D. Voiculescu, A non-commutative Weyl-von Neumann theorem, Rev. Rou-maine Math. Pures Appl. 21 (1976), 97-113.
  • G. Zeller-Meyer, Produits croises d'une $C^*$-algebre par un groupe d'auto-morphismes, J. Math. Pures Appl. 47 (1968), 101-239.